# SDR UALA2013042902953

- Difficulty date: April 27, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 39,216 hours, 16,120 cycles
- Engine: Iae V2522A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR PANEL 131AF IS DELAMINATED AND HAS TOP SURFACE PERFORATION.   REPLACED FLOOR PANEL IAW 53-22-14.
